Jump to content

Search the Community

Showing results for tags 'Pristiq memory loss'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Im New to this forum. For many years I took 100-150mg sertaline and the only side effect was weight gain. My depression was moderated but not completely gone. Got a New doctor who recommended Pristiq. I've been taking 50mg for about 6 months. It was going fine. Suddenly I'm noticing frequent headaches, trouble remembering and nausea. Also increased anxiety. I'm not functioning and can barely get to the grocery store. I live alone and am scared. I've read about the symptoms of withdrawal and I seem to have all of them, except I have not changed my dose or time of day (night) that I take it. Has
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy